# SDR AWXA200400175

- Difficulty date: February 14, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 50,653 hours, 31,981 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Part serial: FD37127
- Condition: Failed
- Location: Cabin Pressure
- Part time: 27,419 hours, 21,195 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, AUTO PRESSURIZATION FAILED, CABIN PRESSURE CLIMBED QUICKLY, NO FAILURE LIGHT INDICATED. STABILIZED PRESSURIZATION IN STANDBY THEN RESELECTED AUTO, PRESSURIZATION WAS OK AT FIRST, BUT THEN FAILED AGAIN, STILL NO WARNING LIGHT. OUTFLOW VALVE INDICATED CLOSED, STABILIZED PRESSURIZATION IN STANDBY AT 12000 ALTITUDE AND ABLE TO CONTROL PRESSURIZATION SCHEDULE MANUALLY, TURNED BACK & LANDED WITHOUT EVENT. MAINT FOUND CIRCUIT BREAKER POPPED, R & R CABIN PRESSURE CONTROLLER, RESET CIRCUIT BREAKER, AND PERFORMED CABIN SAFETY PRESSURE AND RELIEF VALVE TEST IAW T/C F1B21001, TEST WAS GOOD. FUNCTIONAL CHECK OF CABIN PRESSURE CONTROLLER S/N FD37127 CONFIRMED FAILURE OF UNIT.
